# SDR SWIA202266090

- Difficulty date: April 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 30,155 hours, 30,649 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA78117-601R-53-21-3539 931EV MXCODEID61988-PR - SERVICE DOOR OPENING LOWER FRAME GALLEY CART RAMP CUTOUTS FWD AND AFT DAMAGED. COMPLIED WITH REO 601R-53-21-3539 REV -- DATED 2022-04-06. PERMANENT REPAIR VALID FOR 2250 FH. DUE BY 32350.3 TAT, PART NUMBER:   - , SERIAL NUMBER: 8015, POSITION:      (C-CHECK RO 7/9/2022)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA78117-601R-53-21-3539 931EV MXCODEID61988-PR - SERVICE DOOR OPENING LOWER FRAME GALLEY CART RAMP CUTOUTS FWD AND AFT DAMAGED. COMPLIED WITH REO 601R-53-21-3539 REV -A DATED 2022-06-06. PERMANENT REPAIR REMOVED AND INSTALLED NEW LOWER SEAL STRIKER FOR SERVICE DOOR CUT OUT PER REFERENCE DRAWING# 601R38340 REV B. AND SERVICE DOOR GALLEY RAMP PLATE P/N: 601R38957-29 HAS PREVIOUSLY BEEN REPLACED.  / COMPLIED WITH 51-900-1003-SKY
